I keep waking up every morning with these hives in different spots then they were the day before. I just bought a new shampoo and I think that's what was causing them< so I threw the shampoo out. I have been to the doctors twice for them and they gave me a steroid (Pednisone). It seems to calm them down, but the next day when I wake up they are back and in a different area. I really am starting to freak me out. I was wondering if anyone could tell me if this is normal and if it is how long will it last. Please if anyone has any insit to my problem I really need some help..Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?